The density condition in quotients of quasinormable Fréchet spaces

Tom 125 / 1997

Angela A. Albanese Studia Mathematica 125 (1997), 131-141 DOI: 10.4064/sm-125-2-131-141

Streszczenie

It is proved that a separable Fréchet space is quasinormable if, and only if, every quotient space satisfies the density condition of Heinrich. This answers positively a conjecture of Bonet and Dí az in the class of separable Fréchet spaces.

Autorzy

  • Angela A. Albanese

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek